# SDR USAA2012050200007

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 64,932 hours, 41,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - 2 INCH CRACK IN FUSELAGE SKIN AT BS 727D+10 INCHES, S22L.  REPAIRED FUSELAGE SKIN AT BS 727D+10 INCHES, S22L IAW B737 SRM 53-00-01-2R REPAIR 31.
